RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1963, Volume 61(103), Number 1, Pages 13–39 (Mi msb4560)  

Topological and asymptotic equivalence of systems of differential equations

D. M. Grobman


Full text: PDF file (2490 kB)

Bibliographic databases:
Received: 23.05.1961

Citation: D. M. Grobman, “Topological and asymptotic equivalence of systems of differential equations”, Mat. Sb. (N.S.), 61(103):1 (1963), 13–39

Citation in format AMSBIB
\Bibitem{Gro63}
\by D.~M.~Grobman
\paper Topological and asymptotic equivalence of systems of differential equations
\jour Mat. Sb. (N.S.)
\yr 1963
\vol 61(103)
\issue 1
\pages 13--39
\mathnet{http://mi.mathnet.ru/msb4560}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=150416}
\zmath{https://zbmath.org/?q=an:0117.30704}


Linking options:
  • http://mi.mathnet.ru/eng/msb4560
  • http://mi.mathnet.ru/eng/msb/v103/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:315
    Full text:144

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020